# SDR ASAA2022122841332

- Difficulty date: December 28, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,971 hours, 15,709 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

#1 ENGINE FIRE DISCHARGE LIGHT WON'T ILLUMINATE. GROUNDED - YES.    REMOVED AND REPLACED #1 ENGINE RIGHT CORE FIRE DETECTOR ASSY REF B737-800 AMM TASK 26-11-01-000/400-801. PERFORMED OP TEST REF TASK 26-11-00-710-801, OP TEST PASS WITH #1 ENGINE FIRE DISCHARGE LIGHT ILLUMINATING AS REQUIRED.
